Håkan Granath

Showing 2 publications


Smooth lattices over quadratic integers

Juliusz Brzezinski, Håkan Granath, Stefan Lemurell
Mathematische Zeitschrift. Vol. 258 (1), p. 161-184
Journal article

On Quaternionic Shimura Surfaces

Håkan Granath
Doctoral thesis

Download publicaton list

You can download this list to your computer.

Filter and download publication list

As logged in user (Chalmers employee) you find more export functions in MyResearch.

You may also import these directly to Zotero or Mendeley by using a browser plugin. These are found herer:

Zotero Connector
Mendeley Web Importer

There are no projects.
There might be more projects where Håkan Granath participates, but you have to be logged in as a Chalmers employee to see them.